Toggle Main Menu Toggle Search

Open Access padlockePrints

On a family of minimal blocking sets of the Hermitian surface

Lookup NU author(s): Dr Antonio Cossidente, Dr Oli King

Downloads


Publication metadata

Author(s): Cossidente A, King OH

Publication type: Article

Publication status: Published

Journal: Journal of Combinatorial Designs

Year: 2011

Volume: 19

Issue: 4

Pages: 313-316

Print publication date: 03/03/2011

Date deposited: 13/07/2012

ISSN (print): 1063-8539

ISSN (electronic): 1520-6610

Publisher: John Wiley & Sons, Inc

URL: http://dx.doi.org/10.1002/jcd.20279

DOI: 10.1002/jcd.20279


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share